L p -boundedness of oscillating spectral multipliers on Riemannian manifolds
Annales Mathématiques Blaise Pascal, Tome 10 (2003) no. 1, pp. 133-160.

We prove endpoint estimates for operators given by oscillating spectral multipliers on Riemannian manifolds with C -bounded geometry and nonnegative Ricci curvature.

DOI : https://doi.org/10.5802/ambp.171
Classification : 58G03
Mots clés : spectral multipliers, wave equation, Riesz means
@article{AMBP_2003__10_1_133_0,
     author = {Marias, Michel},
     title = {$L^{p}$-boundedness of oscillating spectral multipliers on Riemannian manifolds},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {133--160},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {10},
     number = {1},
     year = {2003},
     doi = {10.5802/ambp.171},
     mrnumber = {1990014},
     zbl = {02068414},
     language = {en},
     url = {www.numdam.org/item/AMBP_2003__10_1_133_0/}
}
Marias, Michel. $L^{p}$-boundedness of oscillating spectral multipliers on Riemannian manifolds. Annales Mathématiques Blaise Pascal, Tome 10 (2003) no. 1, pp. 133-160. doi : 10.5802/ambp.171. http://www.numdam.org/item/AMBP_2003__10_1_133_0/

[1] Alexopoulos, G. Oscillating multipliers on Lie groups and Riemannian manifolds, Tohoku Math. J. (2), Volume 46 (1994) no. 4, pp. 457-468 | Article | MR 1301284 | Zbl 0835.22008

[2] Alexopoulos, G.; Lohoué, N. Riesz means on Lie groups and Riemannian manifolds of nonnegative curvature, Bull. Soc. Math. France, Volume 122 (1994) no. 2, pp. 209-223 | Numdam | MR 1273901 | Zbl 0832.22014

[3] Bérard, P. On the wave equation on a compact Riemannian manifold without conjugate points, Math. Z., Volume 155 (1977) no. 3, pp. 249-276 | Article | MR 455055 | Zbl 0341.35052

[4] Bérard, P. Riesz means of Riemannian manifolds, Geometry of the Laplace operator (Proc. Sympos. Pure Math., XXXVI), Amer. Math. Soc., Providence, R.I., 1980, pp. 1-12 | MR 573426 | Zbl 0443.58023

[5] Bishop, R.L.; Crittenden, R.J. Geometry of manifolds, Academic Press, New York, 1964 | MR 169148 | Zbl 0132.16003

[6] Carron, G.; Coulhon, T.; Ouhabaz, E.-M. Gaussian estimates and L p -boundedness of Riesz means, J. Evol. Equ., Volume 2 (2002) no. 3, pp. 299-317 | Article | MR 1930609

[7] Cheeger, J.; Gromov, M.; Taylor, M. Finite propagation speed, kernel estimates for functions of the Laplace operator, and the geometry of complete Riemannian manifolds, J. Differential Geom., Volume 17 (1982) no. 1, pp. 15-53 | MR 658471 | Zbl 0493.53035

[8] Coifman, R.R.; Weiss, G. Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc., Volume 83 (1977) no. 4, pp. 569-645 | Article | MR 447954 | Zbl 0358.30023

[9] De-Michele, L.; Inglis, I.R. L p estimates for strongly singular integrals on spaces of homogeneous type, J. Funct. Anal., Volume 39 (1980) no. 1, pp. 1-15 | Article | MR 593784 | Zbl 0461.46039

[10] Fefferman, C. Inequalities for strongly singular convolution operators, Acta Math., Volume 124 (1970), pp. 9-36 | Article | MR 257819 | Zbl 0188.42601

[11] Fefferman, C.; Stein, E.M. H p spaces of several variables, Acta Math., Volume 129 (1972) no. 3-4, pp. 137-193 | Article | MR 447953 | Zbl 0257.46078

[12] Giulini, S.; Meda, S. Oscillating multipliers on noncompact symmetric spaces, J. Reine Angew. Math., Volume 409 (1990), pp. 93-105 | EuDML 153249 | MR 1061520 | Zbl 0696.43007

[13] Guelfand, I. M.; Chilov, G. E. Les distributions, Dunod, Paris, 1962 | MR 132390 | Zbl 0115.10102

[14] Hirschman, I.I. On multiplier transformations, Duke Math. J, Volume 26 (1959), pp. 221-242 | Article | MR 104973 | Zbl 0085.09201

[15] Hörmander, L. The analysis of linear partial differential operators, Vol. III, Springer-Verlag, Berlin, 1994 | MR 404822 | Zbl 0601.35001

[16] Li, P.; Yau, S.-T. On the parabolic kernel of the Schrödinger operator, Acta Math., Volume 156 (1986) no. 3-4, pp. 153-201 | Article | MR 834612 | Zbl 0611.58045

[17] Lohoué, N. Estimations des sommes de Riesz d’opérateurs de Schrödinger sur les variétés riemanniennes et les groupes de Lie, C. R. Acad. Sci. Paris Sér. I Math., Volume 315 (1992) no. 1, pp. 13-18 | MR 1172399 | Zbl 0760.58040

[18] Lohoué, N. Estimées L p des solutions de l’équation des ondes sur les variétés riemanniennes, les groupes de Lie et applications, Harmonic analysis and number theory (Montreal, PQ, 1996) (CMS Conf. Proc.) Volume 21, Amer. Math. Soc., Providence, RI, 1997, pp. 103-126 | MR 1472781 | Zbl 0927.58014

[19] Marias, M.; Russ, E. H 1 -boundedness of Riesz transforms and imaginary powers of the Laplacian on Riemannian manifolds, To appear in Ark. Mat.. | MR 1971944 | Zbl 1038.42016

[20] Mauceri, G.; Meda, S. Vector-valued multipliers on stratified groups, Rev. Mat. Iberoamericana, Volume 6 (1990) no. 3-4, pp. 141-154 | Article | EuDML 39400 | MR 1125759 | Zbl 0763.43005

[21] Miyachi, A. Some singular integral transformations bounded in the Hardy space H 1 (R n ), J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 25 (1978) no. 1, pp. 93-108 | MR 487232 | Zbl 0383.42006

[22] Miyachi, A. On some estimates for the wave equation in L p and H p , J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 27 (1980) no. 2, pp. 331-354 | MR 586454 | Zbl 0437.35042

[23] Miyachi, A. On some singular Fourier multipliers, J. Fac. Sci. Univ. Tokyo Sect. IA Math., Volume 28 (1981) no. 2, pp. 267-315 | MR 633000 | Zbl 0469.42003

[24] Rosenberg, S. The Laplacian on a Riemannian manifold, Cambridge University Press, Cambridge, 1997 | MR 1462892 | Zbl 0868.58074

[25] Shubin, M.A. Spectral theory of elliptic operators on noncompact manifolds, Astérisque (1992) no. 207, pp. 35-108 | MR 1205177 | Zbl 0793.58039

[26] Sjölin, P. L p estimates for strongly singular convolution operators in R n , Ark. Mat., Volume 14 (1976) no. 1, pp. 59-64 | Article | MR 412722 | Zbl 0321.42017

[27] Sjöstrand, S. On the Riesz means of the solutions of the Schrödinger equation, Ann. Scuola Norm. Sup. Pisa (3), Volume 24 (1970), pp. 331-348 | EuDML 83531 | Numdam | MR 270219 | Zbl 0201.14901

[28] Stein, E.M. Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, N.J., 1970 | MR 290095 | Zbl 0207.13501

[29] Taylor, M.E. L p -estimates on functions of the Laplace operator, Duke Math. J., Volume 58 (1989) no. 3, pp. 773-793 | Article | MR 1016445 | Zbl 0691.58043

[30] Varopoulos, N. Th.; Saloff-Coste, L.; Coulhon, T. Analysis and geometry on groups, Cambridge University Press, Cambridge, 1992 | MR 1218884 | Zbl 0813.22003

[31] Wainger, S. Special trigonometric series in k-dimensions, Mem. Amer. Math. Soc., Volume 59 (1965) | MR 182838 | Zbl 0136.36601